PredniSONE Gin Blossoms, Fellow Sufferers, Leather Skin, Drink Alcohol, Avelox
I was prescribed a course of Prednisone to combat an Avelox rash (after 3 doses - Avelox discontinued) for 10 days: ... more »
I was prescribed a course of Prednisone to combat an Avelox rash (after 3 doses - Avelox discontinued) for 10 days:
Day 1-2 - 40 mg AM; 10 mg PM;
Day 3-4 - 30 mg AM; 10 mg PM;
Day 5-6 - 20 mg AM; 10 mg PM;
Day 7-8 - 20 mg AM; 0 mg PM;
Day 9-10 - 10 mg AM; 0 mg PM.
Today would be Day 10, but my doctor gave me a pass on it because it's been messing with my system so bad, so I didn't take the last dose.
The side effects are insomnia, severe muscleand joint aches and pains (it hurts to move sometimes - hurts even just sitting here), depression (That's understandable - this stuff stinks!), indigestion. The rest I can deal with (leather skin, and my nose looks like I have the "gin blossoms" or something - and I don't drink alcohol at all).
I know everybody is different and has different body systems, but in regards to my dosage and the 10 day course time, approximately how long will the Prednisone stay in my system and when will the side effects begin to subside? What is the half life of Prednisone? The bad side effects only really began around Day 7-8. Withdraw maybe? But I was only on it for 9 days? My GP said I should start feeling better in as soon as 1-2 days....
I'd appreciate any and all help with these questions - thank you! And good luck to you fellow sufferers.